Properties of the nonparametric autoregressive bootstrap

Franke, Jürgen ; Kreiss, Jens-Peter ; Mammen, Enno ; Neumann, Michael H.

Additional URL:
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Journal of Time Series Analysis
Volume: 23
Issue number: 5
Page range: 555-585
Place of publication: Oxford
Publishing house: Wiley Blackwell
ISSN: 0143-9782 , 1467-9892
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item